# SDR CALA0400395

- Difficulty date: April 19, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 49,463 hours, 25,990 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Clip
- Part number: 65C26389
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR O/B SIDE HINGE PANEL SUPPORT CRACKED.  INSTALLED CLIP PER SRM 55-20-02 FIG 1; 51-30-01 FIG 2.
